Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

143 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Birth control and mood changes

Premium Questions

doctor1 MD

How long should I take a birth control pill to know it is working and/or to ride out possible side ... of time. I need to take a birth control pill to make my periods come back as I am only 37 and have not had ...

doctor1 MD

My pharmacy switched me from Gianvi birth control to Loryna birth control, both of which are the generic equivalents of Yaz birth control. I was originally prescribed Yaz to help with my cystic acne ...

doctor1 MD

life. Never with protection. Pull out method only. I noticed a change in my mood. I got depressed and had mood changes very easily. I also started having nausea and headaches . I dis none of this when ...

doctor1 MD

I need a cheap version of my birth control pill, I switched employers and will be without insurance ...-25-28 and just pay cash at the pharmacy. I just don't know any generic birth control names. ...

doctor1 MD

Ive been on the pill (nortel) for 2 years. Last march they changed the dosage. I've always been very regular and very good about taking my pill on time. This month however I was forced to change ...

Public Forum Discussions

doctor1 MD

Hello, I am a 30 year old female. I have been thinking about taking a form of birth control, but im terrified to be on any birth control. I have taken it before in order to loose hair and had a very bad ...

doctor1 MD

My eltroxin dose has been increased from 100 to 200 a day I am also takin Yasmin as birth control the increase has not seemed to help much and it has been 3 wks...my main concern is my mood changes and feeling ...

doctor1 MD

I need help. I have been off birth control pills for over 4 months now and I have SEVERE anxiety ... to those terrible birth control pills. ...

doctor1 MD

b. My concern is I have symptoms like my uterus hurting, headakes, mood changes, and I ve been very tired. This was the fist time I ve ever had sexual Intercourse. Could I be pregnant, or is it the birth ...

doctor1 MD

I had a baby 3 months ago my first child and im 20 I got the implant because I don t want to get pregnant just yet, but since I ve had it ice felt really down and my mood changes from either angry or sad ...

doctor1 MD

hi yes you probably can answer few of them for years I been taking sesoniq as birth control ... with concentration , moods,heart palpitation and my pulse is to high 120 beetes a minute I think I am going crazy ...

doctor1 MD

I ve been on the Nexplanon birth control for about 13 months now and have had very regular cycle ... pretty bad, had frequent head aches, changes in appetite, mood swings, and my breast have been swollen ...

doctor1 MD

i have been on birth control for about a year now, recently i changed bc because of my mood swings. lately before going to bed i will move around you know. and for the last three months my left leg ...

doctor1 MD

Hi, I haven t had my period in almost a year. I starter birth control again and my period started. It s super heavy where I have to change my overnight sanitary napkin every 4 hours or so. I also have bad ...

doctor1 MD

I just took birth control for the past 5 days and have many side effects and I m not sure if I ... in hands Mood changing, itching like crazy Always feel tired but can t sleep Extremely weak And I don ...

Mobile Questions and Answers

doctor1 MD

The majority of the time with OCP's because people do not take it as directed. Also, all hormonal ones often take > 1 month to change cycling/ kick in. IUD's can either be placed wrong or the pregnancy can be ectopic.

doctor1 MD

Hi...yes if you are using contraceptive pills or IUCD,there will be change in cervical mucus.thank you

doctor1 MD

Hi birth control pill does not cause change in the colour of discharge